# SDR 0103036311

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 11,079 hours, 1,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042225
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN 'E' ZONE RIGHT SIDE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
